# SDR SIMA20210817006

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 48,177 hours, 43,985 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Muffler
- Condition: Disconnected
- Location: Recirc Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX COMPLAINING OF A SMOKE SMELL IN THE AFT HALF OF THE CABIN."TRANSFERRED TO NRWC 613-DFW-03690-C/A-FOUND MUFFLER CONNECTING RECIRC. FAN 2 AND PACK 2 TO BE DISCONNECTED. REINSTALLED MUFFLER TO RECIRCULATION FAN 2 AND FUSELAGE FITTING IAW EMB 145 AMM 21-24-02. OPC, LEAK AND SMELL CHECK GOOD IAW EMB 145 AMM 21-00-00. NO FURTHER SMELLS DETECTED.
